# SDR CA020403001

- Difficulty date: March 29, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Boeing 737204
- Aircraft time: 72,875 hours
- Engine: Pwa JT8D15
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Isolation Valve
- Part number: 65445815
- Condition: Leaking
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) A/C ON ROUTINE FLT ON APPROACH PLANNED FLAPS FOR LDG & SELECTED FLAPS ON SCHEDULE. AFTER FLT CREW SELECTED FLAP TO 25 DEGS, MASTER CAUTION HYDRAULIC WARNING LIGHT FLASHED. AT TIME CREW NOTICED 'A' SYS HYDRAULIC QUANTITY READING ZERO - HYDRAULIC PRESSURE HELD STEADY AT 300 PSI. CREW ELECTED TO LAND A/C WITH FLAPS AT 25 - LDG UNEVENTFUL.MAINT INSP FOUND HYDRAULIC LEAK IN LT MLG WHEEL WELL- MLG MANUAL ISOLATION VALVE. MAINT REPLACED VALVE, & REPLENISHED SYS 'A' HYDRAULICS. LEAK CHECK PERFORMED AS PER MM 32-32-111 & MAINT FOUND NR 1 ENGINE DRIVEN PUMP HAD NO PRESSURE: MAINT REPLACED PUMP,&CARRIEDOUT LEAK CHECK AS PER MM 29-11-31, NO FAULT
